Alert archive / South Carolina / Flash Flood Warnings in 2023
Flash Flood Warning 8, NWS Wilmington, NC
NWS Wilmington, NC issued this flash flood warning at Aug 30, 2023, 9:25 PM EDT for Florence County, Marion County, Williamsburg County, South Carolina. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2023, 9:25 PM EDT (01:25 UTC)
- Expired
- Aug 31, 2023, 1:16 AM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Florence County, SC, Marion County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 124 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 1.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.1
The text
As transmitted.
666
WGUS52 KILM 310125
FFWILM
SCC041-067-089-310500-
/O.NEW.KILM.FF.W.0008.230831T0125Z-230831T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
925 PM EDT Wed Aug 30 2023
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Florence County in northeastern South Carolina...
Western Marion County in northeastern South Carolina...
Williamsburg County in northeastern South Carolina...
* Until 100 AM EDT.
* At 925 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
3 and 8 inches of rain have fallen. Additional rainfall amounts of
2 to 4 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Florence, Lake City, Kingstree, Timmonsville, Johnsonville,
Pamplico, Quinby, Hemingway, Cades, Friendfield, Hannah, New Hope,
Hyman, Hebron, Indiantown, Effingham, Evergreen, Kingsburg, Poston
and Nesmith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3388 7988 3389 7995 3395 7997 3399 7989
3400 7990 3408 8006 3426 7975 3424 7947
3405 7947 3407 7952 3394 7931 3378 7931
3377 7934 3369 7943 3342 7987 3350 7997
3350 8010 3372 7998 3377 8000 3382 7992
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
TRA2 follow-up statements
768
WGUS52 KILM 310429
FFWILM
SCC041-067-089-310530-
/O.EXT.KILM.FF.W.0008.000000T0000Z-230831T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
1229 AM EDT Thu Aug 31 2023
The National Weather Service in Wilmington has extended the
* Flash Flood Warning for...
Florence County in northeastern South Carolina...
Western Marion County in northeastern South Carolina...
Northeastern Williamsburg County in northeastern South Carolina...
* Until 130 AM EDT.
* At 1229 AM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
5 and 8 inches of rain have fallen. Additional rainfall amounts up
to 0.5 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Florence, Lake City, Johnsonville, Pamplico, Quinby, Hemingway,
Hyman, Friendfield, Hannah, Evergreen, Claussen, New Hope,
Effingham, Kingsburg, Gresham, Poston, Francis Marion University,
Mars Bluff, Blue Brick and Brittons Neck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3385 7980 3392 7978 3400 7980 3417 7988
3425 7977 3425 7975 3426 7975 3425 7956
3423 7955 3425 7955 3424 7947 3405 7947
3407 7952 3394 7931 3378 7931 3373 7949
3376 7971
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
JLB652
WGUS72 KILM 310516
FFSILM
Flash Flood Statement
National Weather Service Wilmington NC
116 AM EDT Thu Aug 31 2023
SCC041-067-089-310526-
/O.CAN.KILM.FF.W.0008.000000T0000Z-230831T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Florence SC-Marion SC-Williamsburg SC-
116 AM EDT Thu Aug 31 2023
...FLASH FLOOD WARNING IS CANCELLED FOR FLORENCE, WESTERN MARION AND
NORTHEASTERN WILLIAMSBURG COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 3385 7980 3392 7978 3400 7980 3417 7988
3425 7977 3425 7975 3426 7975 3425 7956
3423 7955 3425 7955 3424 7947 3405 7947
3407 7952 3394 7931 3378 7931 3373 7949
3376 7971
$$
JLBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 7:37 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Aug 30, 7:37 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
737 PM EDT Wed Aug 30 2023
.SYNOPSIS...
Showers associated with Hurricane Idalia are expected to begin
moving into the area this afternoon with the core of the
cyclone passing through tonight into Thursday, bringing heavy
rain, gusty winds, as well as coastal and marine impacts. Dry
weather and below normal temperatures are likely to follow
Idalia this weekend, before returning to normal by early next
week.
&&
.UPDATE...Outer convective band of Tropical Storm Idalia
producing several tropical tornado signatures along the coast
of Brunswick and Horry. This convection is expected to lift into
southeast North Carolina. No other significant change to the
rest of the tropical cyclone.
&&
.NEAR TERM /THROUGH THURSDAY/...
Idalia to bring it most pronounced impacts across the area
tonight. Heavy rain will definitely be the main threat followed
by the possibility of tornadoes (though CHS has seemingly only
had one so far). The max surge in the 1-3 ft range will luckily
come overnight during lower tides, which is fortuitous as the
evening and morning astronomical tides are quite large (see
below). The fact that the very heaviest rain comes overnight is
as usual, a double edged sword. There will certainly be far
fewer people on the roads but flooding is far more difficult to
detect in the dark. Idalia is moving at a pretty good clip so
wind and rain should decrease fairly quickly on Thursday
especially over inland zones.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
Idalia exiting stage right, to the east, at the start of this
period. Could see residual clouds early Thu evening, mainly
coastal NC CWA, but generally looking at a clear Thu night as
subsidence in the wake of Idalia along with sfc high pressure
nosing/wedging across the Carolinas from the north. Flow from
the N-NE will be accompanied with CAA and drier air. This
airmass will persist for the remainder of this period as "dirty"
ridging aloft prevails. Periodic thin cirrus possible Fri into
Fri night. An embedded 5h s/w trof poised to push across late
Fri night, however little moisture to work with so no pcpn
expected, however may see periodic altocu as a result. Guidance
has increased max/min temps during this period from previously,
and will follow suit but just not as pronounced. ie. Instead of
"well below normal", will just dictate below normal.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Ridging aloft and at the sfc will dominate this period. The sfc
ridging will continue to extend southward across the Carolinas
during this extended period. The airmass will periodically be
re-enforced by s/w trofs aloft rotating around this upper
ridge, and able to drag a sfc cold front across the area. At
this point, moisture remains limited and will continue with the
dry fcst. The 1 cold front early Sat will keep a below normal
airmass in place. However, guidance indicates temps ahead of the
next cold front dropping south, aka backdoor cold front, for Mon
and Tue may result in max temps climbing back into the 90s.
Night time lows will run at or slightly below normal.
&&
.AVIATION /00Z WEDNESDAY THROUGH MONDAY/...
Tropical Storm Idalia convective bands impacting all the TAF
sites. IFR visibilities and low ceilings with the tropical rain
bands. Wind speeds are expected to increase to near Tropical
Storm strength at coastal TAFS with higher gusts. after 06 UTC.
The tropical system is expected to move off the coast and VFR is
expected at 18 UTC.
Extended Outlook... Flight restrictions associated with
Tropical Cyclone Idalia will persist into Thursday, with the
worst conditions slated for Wednesday night through Thursday.
Idalia should move away from the area during Thursday night
and Friday with improving conditions. Dominant VFR conditions
likely for Friday through Sunday.
&&
.MARINE...
Through Thursday...Certainly no time to be out on the water
as Idalia will directly traverse our waters from about midnight
to sunrise. Not only will winds build well into tropical storm
realm but a few hurricane force gusts may be possible across our
SC waters. Waves will build to very formidable heights as they
often do in a tropical system, but the center of the storm
moving through and the multitude of wind directions offered in a
short time will keep the waves very steep in addition to very
large.
Thursday Night Through Monday...
Thursday night features Idalia's circulation pushing ESE,
further offshore and away from the local waters. May see winds
diminish at 1st but likely to ramp back up from the N-NE as a
1025mb high centered over the NE States ridges south across the
Carolinas. This will result in a pinched gradient between
Idalia(which will be slowing it's forward momentum) and the
ridging from the north. This will result in wind speeds at SCA
levels, possibly even a short term Gale Warning for Cape Fear
northward Thu night into Fri. The sfc ridging across the area
will transition into a weak bubble high situated across the
Carolinas and area waters Sun thru Mon. This will result in a
diminishing trend in the winds, with wind directions a bit of a
challenge due to the relaxed sfc pg and noisy pressure field.
Seas will be at or above SCA thresholds Thu night thru Fri
across all waters, above SCA from Cape Fear north Fri Night.
Only a slow subsiding trend will ensue there-after as Idalia
back swells affect the local waters as it or it's remnants
meander well offshore and east of the Mid-Atlantic coast.
&&
.TIDES/COASTAL FLOODING...
With the full moon, 2nd of this month, upcoming late this
evening, minor coastal flooding is forecasted at local beaches
and downtown Wilmington during evening high tides through end of
the week. This week's coastal flooding is primarily due to
astronomical factors, with additional influence from Idalia
tonight thru Thursday. This evening, SE flow ahead of Idalia
may bring moderate coastal flooding to the Grand Strand and
minor coastal flooding northward into the Cape Fear region. As
the storm follows the coastline overnight, onshore flow
strengthens over the Cape Fear and Grand Strand areas by
tonight into Thursday morning where the highest tides are
expected to occur. With northerly winds to the south of Cape
Fear, high tides are likely to be limited by the opposing wind
field later Thu.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Tropical Storm Warning for SCZ017-023-024-032-033-039-054>056-
058-059.
Flood Watch through Thursday evening for SCZ017-023-024-032-
033-039-054>056-058-059.
High Rip Current Risk through Thursday evening for SCZ054-056.
High Surf Advisory until 8 PM EDT Thursday for SCZ054-056.
Coastal Flood Warning until 11 PM EDT this evening for SCZ054-
056.
NC...Tropical Storm Warning for NCZ087-096-099-105>110.
Flood Watch through Thursday evening for NCZ087-096-099-
105>110.
High Rip Current Risk through Thursday evening for NCZ106-108-
110.
Coastal Flood Advisory until 10 PM EDT this evening for NCZ106-
108-110.
High Surf Advisory until 8 PM EDT Thursday for NCZ106-108-110.
Coastal Flood Advisory until 1 AM EDT Thursday for NCZ107-109.
MARINE...Tropical Storm Warning for AMZ250-252-254-256.
&&
SYNOPSIS...ILM
UPDATE...
NEAR TERM...MBB
SHORT TERM...DCH
LONG TERM...DCH
AVIATION...RH
MARINE...DCH/MBB
TIDES/COASTAL FLOODING...Hazardous weather outlook, Aug 30, 5:00 PM EDT, 4 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 500 PM EDT Wed Aug 30 2023 AMZ250-252-254-256-312100- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 500 PM EDT Wed Aug 30 2023 ...TORNADO WATCH 662 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ087-096-SCZ017-023-024-032-033-312100- Robeson-Bladen-Marlboro-Darlington-Dillon-Florence-Marion- 500 PM EDT Wed Aug 30 2023 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ099-105-SCZ039-055-058-059-312100- Columbus-Inland Pender-Williamsburg-Inland Georgetown-Central Horry- Northern Horry- 500 PM EDT Wed Aug 30 2023 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING... ...TORNADO WATCH 662 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-110-312100- Coastal Pender-Coastal New Hanover-Coastal Brunswick- 500 PM EDT Wed Aug 30 2023 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING... ...TORNADO WATCH 662 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THURSDAY EVENING... ...TROPICAL STORM WARNING IN EFFECT... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Rip Current Risk. Tornado Watch. Tropical Storm Warning. Coastal Flood Advisory. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Rip Current Risk. Tropical Storm Warning. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ107-109-312100- Inland New Hanover-Inland Brunswick- 500 PM EDT Wed Aug 30 2023 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING... ...TORNADO WATCH 662 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 1 AM EDT THURSDAY... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Tropical Storm Warning. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. SCZ054-056-312100- Coastal Horry-Coastal Georgetown- 500 PM EDT Wed Aug 30 2023 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING... ...TORNADO WATCH 662 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THURSDAY EVENING... ...TROPICAL STORM WARNING IN EFFECT... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Rip Current Risk. Tornado Watch. Tropical Storm Warning. Coastal Flood Warning. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Rip Current Risk. Tropical Storm Warning. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Aug 30, 7:04 PM EDT, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
704 PM EDT Wed Aug 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM Flood 2 NNW Garden City 33.63N 79.03W
08/30/2023 Horry SC CoCoRaHS
6 inches of water covering Prioloe Drive in Garden
City.
&&
Event Number ILM2300160
ABWLocal storm report, Aug 30, 7:50 PM EDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
750 PM EDT Wed Aug 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM Funnel Cloud 3 S Myrtle Grove 34.09N 77.88W
08/30/2023 New Hanover NC Public
Report of funnel cloud crossing marshland near the
Tidalwalk Community.
&&
Event Number ILM2300161
ABWLocal storm report, Aug 30, 8:02 PM EDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
802 PM EDT Wed Aug 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM Tstm Wnd Dmg 1 S Myrtle Grove 34.11N 77.89W
08/30/2023 New Hanover NC Broadcast Media
Two oak trees down and blocking Myrtle Grove Rd. near
the intersection with Golden Rd. in Myrtle Grove, NC.
&&
Event Number ILM2300162
ABWLocal storm report, Aug 30, 9:03 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
903 PM EDT Wed Aug 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM Coastal Flood Johnny Mercer Pier 34.21N 77.80W
08/30/2023 New Hanover NC Other Federal
Peak tide level of 2.6 ft MMHHW (7.08 ft MLLW) was
observed at the Wrightsville Beach NOS gage.
&&
Event Number ILM2300163
RJBLocal storm report, Aug 30, 9:11 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
911 PM EDT Wed Aug 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM Coastal Flood Springmaid Pier 33.66N 78.93W
08/30/2023 Horry SC Other Federal
Peak tide level of 3.53 ft MHHW (9.13 ft MLLW) was
observed at the Springmaid Pier NOS gage.
&&
Event Number ILM2300164
RJBThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 10:08 PM EDT | Tornado Warning | ILM | Horry | 13 min |
| Aug 30, 10:25 PM EDT | Flash Flood Warning | ILM | Horry | 5 hr |
| Aug 30, 11:03 PM EDT | Flash Flood Warning | ILM | Dillon, Horry, Marion, Marlboro | 4 hr |
| Aug 31, 12:00 AM EDT | Areal Flood Advisory | ILM | Dillon | 3 hr |
| Aug 31, 2:34 PM EDT | Coastal Flood Advisory | ILM | Georgetown, Horry | 11 hr |
Nearby
Flash Flood Warnings in South Carolina, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.